Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Using Schubert basis to compute with multivariate polynomials

Title data

Kohnert, Axel ; Veigneau, Sébastien:
Using Schubert basis to compute with multivariate polynomials.
In: Advances in Applied Mathematics. Vol. 19 (July 1997) Issue 1 . - pp. 45-60.
ISSN 0196-8858
DOI: https://doi.org/10.1006/aama.1997.0526

Abstract in another language

Schubert polynomials are a linear basis of the ring of polynomials in x1,…,xn with coefficients in y1,…,yn. We describe the multiplicative structure (multiplication by a single variable) of this space. We also describe the structure of the ring as a free module of rank n! over the ring of symmetric polynomials in x1,…,xn.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Apr 2016 09:09
Last Modified: 12 Apr 2016 09:09
URI: https://eref.uni-bayreuth.de/id/eprint/32170